MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Incontinence (1928); Pain (1994); Urinary Frequency / Polyuria (2275); Discomfort (2330); Complaint, Ill-Defined (2331)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other applicable components are: product id: 3057, lot# unknown, product type: screening device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer¿s representative regarding a trial patient.It was reported that the patient¿s mind was mixed up at the time of the call.The patient stated they could listen but not ¿understand what was going on or understand¿.The patient reported that they had no control of their bladder the night before or the day of the report.The patient reported that stimulation was at 4.9 and it was uncomfortable so they lowered it to 3.7 and it was comfortable, in the correct location, and they were no longer in pain.On (b)(6) 2017, the patient¿s husband reported that ¿this thing wasn¿t working¿.It was reported that there was no improvement and it was worse than it was before.The patient was going through 1 pair of pants, but was now going through 2 pairs.The patient¿s husband wanted the device to give the patient the sense of urge when to use the restroom and the urge they only got at night time.It was noted that the patient needed a signal and that was not happening.On 2017-oct-16 it was reported that the symptoms were the same and before the eval, they could go all day and could go at certain times.The patient now had to change ¿2 times at night to change the depend¿.The patient noted throughout the day it had been no leaking and they had the urge to go and use the restroom.It was reported that the device wasn¿t working well on the left.The patient¿s husband felt that it was worse and they were using one pad, but now were using 2 pads.Additional information from the healthcare professional (hcp) on november 3rd reported the patient was seen on (b)(6) 2017 and it was determined the lead migrated.The hcp stated the patient¿s husband stated she did house work with bending a lot.The hcp stated had continued surveillance and voiding diary.The hcp stated the patient had good results during the daytime but nocturia persisted.The leads were disconnected on (b)(6).There were no further complications that have been reported as a result of this event.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7014260
Report Number3004593495-2017-00645
Device Sequence Number16476764
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2017
Initial Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR